MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO SOFT TISSUE PROTECTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO SOFT TISSUE PROTECTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR101092
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tibial bone pin got stuck in prong of tissue protector.Could not remove with mallet and it was removed with another pin driver.Delay of less than 30 minutes reported and no injuries involved.
 
Additional Manufacturer Narrative
Correction: b1, b2 and h1 were updated to report type adverse event.

Brand Name
NAVIO SOFT TISSUE PROTECTOR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
rick confer
2828 liberty ave
suite 100
pittsburgh, PA 38116
4126833844
MDR Report Key9234518
Report Number3010266064-2019-00122
Device Sequence Number2233251
Product Code OLO
UDI-Device Identifier00885556628713
UDI-Public00885556628713
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR101092
Device Catalogue NumberPFSR101092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer09/27/2019
07/01/2021
10/06/2022
11/08/2022
Initial Report FDA Received Date10/24/2019
Supplement Report FDA Received Date02/23/2020
07/01/2021
10/07/2022
11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1634-2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORNPFS02000
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown